# SDR FDEA201504291317

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 146N103638
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1500, STRINGER 17R, FRAME FAILSAFE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0317107 B PART 1.  REPAIR CLASSIFIED AS MAJOR.
